Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
6 Posts
Discussion Starter · #1 ·
hi everyone,i just started probiotics 4 days ago.i dont use any other medicine for my ibs.mainly i have abdominal bloating and pain.After i started to the probiotics my bloating problem is getting worse.There is not any other problem.Something wrong with probiotics or with me?Thanks,
 

·
Registered
Joined
·
1,064 Posts
Hiwhat you are experiencing is called teh herx reaction. it is EXTREMELY COMMON and can last for 2 or 3 weeks. there is more info on teh reaction on my blog, or google herx reaction.it will go away on its own if you keep on taking teh probiotic, but if it gets too much just stop and give it a weeks rest before starting again either with teh same probiotic or another one. you may also find it easier to take a probiotic that dosent contain a pre biotic.CheersIan
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top